Sunday, July 25, 2010
Symptom or Side Effect of Meds?
Well, I considered not posting this very personal information but since the whole idea of this blog is to journal for my own reference as well as to share my experiences with others, here goes!
In the past day or two, I have noticed discomfort, swelling, redness and a couple of small lumps on one of my labia. This does not feel or look like a typical yeast infection that I have had during antibiotic use many times before. However, it could very well be from the heavy doses of not one but two antibiotics (abx) that I am currently taking.
Whatever the case, it is at least uncomfortable and no doubt worrysome! I have started my reserve Diflucan (anti-fungal) abx to see if that will clear this newest issue up for me. I sure hope so! If not, I suppose that I will be making a doctor's appointment early this week.
Other than this new annoyance, I have been feeling quite well physically the past few days and for that I am blessed and thankful!
Posted by Whimpurr at 8:11 AM